Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suffering from acid reflux, heart burn and stomach cramps. Intermittent bleeding and spotting. What to do?

Hi my name is Kristen I am 25 years old and me & my husband are TTC#2. Since June25th-June28th I had reflux/ heartburn & cramps then starting June 29th-June30th I had spotting. July 1st-2nd light bleeding . July 3rd through 4th back to spotting. Today not much of anything, but cramps & reflux that I have been having off & on this whole time.
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Emergency Medicine Specialist 's  Response
Dear Kristen,hello
Acid reflux and heart burn are caused by inreased acid secretion (HCl) by the stomach and regurgitation of the acid towards the esophagus.
You can prevent this condition by:-
1. Avoid remaining empty stomach for long time.Take frequnt meals.
2. Avoid spicy and oily foods.
3. Avoid smoking.
4. Drinking plenty of water.
5. Medicines like Ranitidine in combination with Domperidone.
6. Use of Antacid gel.
7. Get yourself treated for H.Pylori infection, if any.
Also have an Endoscopy done to check any mucosal damage.

Hope tis is helpful to you.Thanks
Answered: Mon, 17 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor